# SDR AALA202412123135

- Difficulty date: September 24, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348001120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON EXTERNAL FUSELAGE SKIN PANEL BETWEEN FR 69 AND FR 70, BETWEEN S1R AND S2R. REPAIRED SKIN PANEL PER EA 359766.
